Communications in Analysis and Geometry

Volume 28 (2020)

Number 4

The First of Two Special Issues in Honor of Karen Uhlenbeck’s 75th Birthday

Special-Issue Editors: Georgios Daskalopoulos (Brown University), Kefeng Liu, Chuu-Lian Terng (U. of Cal. Irvine), and Shing-Tung Yau



Shing-Tung Yau

pp. 743-744

Existence of harmonic maps into CAT(1) spaces

Christine Breiner, Ailana Fraser, Lan-Hsuan Huang, Chikako Mese, Pam Sargent, and Yingying Zhang

pp. 781-835

Almost sure boundedness of iterates for derivative nonlinear wave equations

Sagun Chanillo, Magdalena Czubak, Dana Mendelso, Andrea Nahmod, and Gigliola Staffilani

pp. 943-977

A Euclidean signature semi-classical program

Antonella Marini, Rachel Maitra, and Vincent Moncrief

pp. 979-1056